# SDR FDEA201409122603

- Difficulty date: September 12, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41439
- Aircraft time: 8,433 hours, 1,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Part number: 402122
- Condition: Missing
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH IS MISSING INTERNAL SPRING CLIP, DOES NOT DISARM OR ARM EMER LIGHTS WHEN COVER IS POSITIONED DOWN OR WHEN SELECTED TO OFF.  R & R EMER LIGHTS SWITCH GUARD COVER WITH SPRING CLIP PN 402-122 IAW SMP.  PERFORMED EMER LIGHT OPERATIONAL TEST WITH PILOTS EMER LIGHT SWITCH WORKS NORMAL IAW AMM.  ACFT OK FOR SERVICE.
